# SDR UALA2009100803154

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 34,304 hours, 8,996 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 644501
- Part serial: 645
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GETTING STATUS MESSAGER ENG FIRE LOOP 1 INTERMITTENTLY.  DUE TO PREVIOUS HISTORY, SUSPECT RIGHT ENG LOOP 1 FAULT.  SHOOK OUT WIRES ON ENGINE, UNABLE TO DUPLICATE.  REPLACED M683 FIRE DET CARD AS A PRECAUTION.
